# SDR CALA2023020300312

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Entered
- Part number: D5348004320701
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Fr66 And Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAVE CORROSION AT FR66 AND FR68 CORNERS PER HAECO L CQ N/R 9296323/40323 GEN BY V061682 REMOVED AND REPLACED R2 DOOR SILL BETWEEN FR66 AND FR68 ALONG WI TH CORNER FITTINGS FWD AND AFT IAW A320 SRM 51-72-11/001 51-42-1 1/001 51-75-12/001 BY MECH V080280 INSP BY V077960
